# SDR GLBA2012092400067

- Difficulty date: September 24, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 35,915 hours, 44,855 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND TWO CRACKS ON THE LT FWD SPAR CAP ANGLE ON THE VERTICAL STAB COMING DOWN TO THE FIRST FASTENER, .375" IN LENGTH, AND A SECOND CRACK NEXT TO THE SECOND FASTENER FROM THE TOP, .5" IN LENGTH.   REPAIRED IAW FR-CO-02532, REV 1, STEP 1.  MAJOR REPAIR.
